# SDR ASOA200900596

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED AFT DRAG ANGLE AND 2 EA PREVIOUS REPAIR SPLICES IAW SRM 51/42/06.  COMPLIED WITH EC/TC REO 601R-52-11-513 AND ALL WORK WAS PERFORMED IAW REO 601R-53-11-513 REV A.
